I have been on this medication for 5 days now and every time I take it I feel sick. I feel like I could puke any second, my head hurts, I over all feel like I am in a haze and all I want to do is sleep. My friend keeps telling me it takes two weeks to get in my system to see how it is going to affect me in the long run. I know it does and I know part of the reason I feel this way is because everything always affects me more because I hardly every take anything and never take anything every day like this. The package says take in the morning, I am wondering if I took it at night if it would work as good. My friend said her boyfriends doctor told him to take his at night, I am going to ask and see or maybe just switch to nights depending on if I get to talk to some one about it or not. I do not think it should really matter once it has built up in me if I take it at night or day as long as I keep taking it.

I do not remember feeling this way last time but that was 10 years ago I took it. I hate walking around feeling sick and like I have been drugged. I hope everything evens out soon.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s